# SDR IPXA2021100574603

- Difficulty date: September 16, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floor Panel
- Part number: WSP0789501
- Condition: None
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD CABIN FLOOR PANEL WSP0789-501 HAS CORROSION BEWTEEN STA Y=475 AND Y=500 AND X=47.5 AND X=62.2.REPAIRED CORRODED FLOOR PANEL IAW VT-SAA E.A 011-5320-01-A9355 AND UPS E.O MD11-5330-81699-A. (MINOR)
